Translator Disclaimer
2019 Rigidity of Ulam sets and sequences
Joshua Hinman, Borys Kuca, Alexander Schlesinger, Arseniy Sheydvasser
Involve 12(3): 521-539 (2019). DOI: 10.2140/involve.2019.12.521

Abstract

We give a number of results about families of Ulam sequences and sets, further exploring recent work on rigidity phenomena. For Ulam sequences, using elementary methods we give an upper bound on the density and prove regularity for various families of sequences. For Ulam sets, we consider extensions of classification work done by Kravitz and Steinerberger.

Citation

Download Citation

Joshua Hinman. Borys Kuca. Alexander Schlesinger. Arseniy Sheydvasser. "Rigidity of Ulam sets and sequences." Involve 12 (3) 521 - 539, 2019. https://doi.org/10.2140/involve.2019.12.521

Information

Received: 10 July 2018; Revised: 31 July 2018; Accepted: 5 September 2018; Published: 2019
First available in Project Euclid: 5 February 2019

zbMATH: 07033146
MathSciNet: MR3905345
Digital Object Identifier: 10.2140/involve.2019.12.521

Subjects:
Primary: 11B83, 11P70
Secondary: 05A16

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • 2019
MSP
Back to Top